# SDR 95ZZZX3471

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3143A
- Make and model: Cessna 170B
- Aircraft serial: 25787
- Engine: Cont C1452
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 3 Exhaust
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

STUDENT PILOT REPORTED ENGINE RAN ROUGH ON RUN-UP.  FOUND NR 3 EXHAUST VALVE STUCK OPEN.  ALSO, FOUND INTAKE ROCKER ARM (WITH NO OIL ORIFICE) INSTALLED ONE EXHAUST SIDE - POSSIBLY CONTRIBUTING TO STUCK VALVE.  SEE CONT SB M77-19.  OTHER AIRCRAFT HAVE BEEN FOUND WITH ROCKER ARMS INCORRECTLY INSTALLED, NOT UNUSUAL.
